# SDR CALA2025102210415

- Difficulty date: October 21, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N27323
- Make and model: Boeing 737-8
- Aircraft serial: 67574
- Aircraft time: 6,950 hours, 2,368 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070015002
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INTERNAL WALKTHROUGH DR2 L EMERGENCY FLASHLIGHT POS 2 TEST INDICATOR FOUND INOP. R&R DR2L POS 2 EMERGENCY FLASHLIGHT DUE TO FAILED TEST USING AMM TASK 25-64-00-200-801 AS A REF. OPS CHECK GOOD.
